# SDR 2008UALA00827

- Difficulty date: February 13, 2008
- Submitted: February 22, 2008
- Operation: Air carrier
- Aircraft: N570UA
- Make and model: Boeing 757222
- Aircraft serial: 26678
- Aircraft time: 51,775 hours, 18,943 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Inoperative
- Location: Emegency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 2 LEFT EXTERIOR EMERGENCY LIGHT IS INOP.  FOUND BULB OUT.  RELAMPED BULB, OPS CHECKED OK.
